The Cauchy problem for Chaplygin's system

Тип публикации: статья из журнала

Год издания: 2010

Идентификатор DOI: 10.1080/17476930903394978

Ключевые слова: nonlinear PDE, Cauchy problem, Euler's equations, Chaplygin system

Аннотация: We discuss the Cauchy problem for the so-called Chaplygin system which often appears in gas, aero- and hydrodynamics. This system can be thought of as a nonlinear analogue of the Cauchy-Riemann system in the plane. We pose Cauchy data on a part of the boundary and apply variational approach to construct a solution to this ill-posed problem. The problem actually gives insight to fundamental questions related to instable problems for nonlinear equations.

Ссылки на полный текст

Издание

Журнал: COMPLEX VARIABLES AND ELLIPTIC EQUATIONS

Выпуск журнала: Vol. 55, Is. 7

Номера страниц: 647-656

ISSN журнала: 17476933

Место издания: ABINGDON

Издатель: TAYLOR & FRANCIS LTD

Авторы

  • Stepanenko V. (Siberian Fed Univ, Inst Fundamental Dev, Krasnoyarsk 660041, Russia)
  • Tarkhanov N. (Univ Potsdam, Inst Math, D-14469 Potsdam, Germany)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.